| Model Number |
SPL-G |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: transducer receptacle malfunction.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is cause traced to transducer receptacle malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that the subject device had inappropriate output.The issue was found during set up / inspection for use.There were no reports of patient harm.